# SDR AUS20020205

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Static Wick
- Condition: Faulty
- Location: Miscellaneous Ha
- Component: Miscellaneous Ha
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL STATIC WICKS (10OFF) UNSERVICEABLE.
